# SDR GTIA2025032438816

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N713NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 47,245 hours, 21,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD A FUME EVENT COMING IN TO LAND STARTED AROUND 3000. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, MUSTRY DRY AND DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK, FWD CABIN, AFT CABIN, AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-APPLIED TSM 05-50-00. PACK # 2 FOUND TO BE SOURCE OF FUME EVENT. REF.LP 3626245-1 FOR PACK # 2 REQUIRES DEFERRAL. MOC # 69661
